# SDR AALA202510313496

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 21,528 hours, 5,912 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A SMOKE LAVATORY SMOKE ECAM MESSAGE DISPLAYED FOR LESS THAN TWO SECONDS. FLIGHT ATTENDANTS REPORTED THEY DID NOT GET AN INDICATION. MAINTENANCE ACCOMPLISHED RESET PROCEDURE PER TSM 24-00-810-818A.
